# SDR 95FDEA01461

- Difficulty date: September 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19853
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 310-318
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BETWEEN SKINS IN CORNER OF FWD ENTRY DOOR CUTOUT, FWD UPPER CORNER APPROX STA 310 TO 318, CORNER OF DOOR AND PROCEEDS FWD TO APPROX STA 303 AREA.  REPAIRED PER EA 7-5330-25765 DATED 9-18-95.
